| Model Number |
M00516940 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal partially covered stent was to be implanted in the esophagus to treat a malignant esophageal stricture during a gastroscopy with esophageal stent placement procedure performed on (b)(6) 2023.The patient's anatomy was not dilated prior to stent placement.During the procedure, a 12cm wallflex esophageal stent was attempted to be deployed; however, the proximal end of the stent could not be released from the delivery system.The stent was removed from the patient partially deployed on the delivery system, and the procedure was completed with a 15cm wallflex esophageal stent.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.